# SDR AALA20150317015

- Difficulty date: March 6, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 42,053 hours, 17,539 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER SKIN CRACKED AT STABILIZER STATION 120.30, 34" AFT OF LIP.  REPAIRED IAW SRM 55-10-01-2R.
